# SDR HEEA0016525

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2211 · Autopilot Computer
- Part: Trim Computer
- Part number: 222305007101
- Condition: Malfucntioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS WILL NOT BEEP LEFT OR RIGHT.
